Coloring the cliques of line graphs

Bacsó, Gábor and Ryjáček, Z and Tuza, Zsolt (2017) Coloring the cliques of line graphs. DISCRETE MATHEMATICS, 340 (11). pp. 2641-2649. ISSN 0012-365X 10.1016/j.disc.2016.11.011

[img] Text
Bacso_2641_3172164_z.pdf
Restricted to Registered users only

Download (463kB)
Item Type: Article
Uncontrolled Keywords: Ramsey theory; Line graph; Clique chromatic index; Clique chromatic number; Weak coloring; Chromatic number
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Laboratory of Parallel and Distributed Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Nov 2017 19:58
Last Modified: 30 Nov 2017 19:59
URI: http://eprints.sztaki.hu/id/eprint/9233

Update Item Update Item